# SDR CH1A200395055

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED 2 PLACES BS 647 STR 4L.  CRACK AT 9:00 POSITION, LOWER ROW OF RIVETS.
